|Hepa B carrier
Feb 24, 2006
what will be happened to me if I'm a Hepa B carrier? any medicine to cure? no problem with my liver but am taking essentialle forte. what is the effect of essentialle forte to my health? please give me advice if there's any way to cure me? thanks in advance
| Response from Dr. McGovern
and many more drugs in development including telbivudine and clevudine and others...
I am not aware of any positive or negative effects of essentialle forte. You should just let your medical provider know so they are aware.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Painful Red Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore On Penis After Condom Broke Worried I Have HIV
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
- Tingling In Feet After Sex With Sex Worker Worried I Have HIV
- How Long Does The Hepatitis A Vaccine Work?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.